# SDR UPS00232597

- Difficulty date: April 27, 2000
- Submitted: May 12, 2000
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- Aircraft time: 51,734 hours, 32,797 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Support Fitting
- Condition: Corroded
- Location: Nr 4 Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI, NR 4 FLAP TRACK FWD SUPPPORT FITTING CORRODED.  NR 4 FLAP TRACK FWD SUPPORT FITTING REPLACED IAW MM 20-80-01 & DRAWING 65-21651.
